# SDR CALA2015100894575

- Difficulty date: October 6, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 79,958 hours, 29,119 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EMER SLIDE LIGHT MISSING LENS & LAMP BROKEN 3L.  RELAMPED & REPLACED LENS.  CHECKED OK.
